MAUDE Adverse Event Report: DEPUY SPINE INC VIPER2 X25 SET SCREW INSERTER,; DRIVER, PROSTHESIS

DEPUY SPINE INC VIPER2 X25 SET SCREW INSERTER,; DRIVER, PROSTHESIS
Catalog Number 286735400
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
I was reported that upon setting up for surgery, it was determined that the tip of the cap inserter was bent and unable to pick up the locking cap that it's designed to work with.There was no patient consequences or patient involvement.This report is for one (1) viper2 x25 set screw inserter, this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Reporter is a j&j sales representative.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history review (dhr): a review of the receiving inspection (ri) for viper2 x25 set screw inserter,, was conducted identifying that lot number ag2098476 was released in one batch.Batch1: lot qty of (b)(4) units were released on oct 15, 2013 with no discrepancies.Supplier : (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER2 X25 SET SCREW INSERTER,
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19397706
Report Number1526439-2024-01569
Device Sequence Number15147721
Product Code HWR
UDI-Device Identifier10705034214580
UDI-Public(01)10705034214580
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number286735400
Device Lot NumberAG2098476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown